# SDR 2000ZZZX305

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE XHS 86.00 RIB IN THE RT HORIZONTAL STABILIZER FORWARD UPPER END WHILE GAINING ACCESS TO AN UNCONFIRMED CRACK.  CRACK WAS LATER FOUND TO BE AN ANOMALIE ONLY.  REPAIRED RT HORIZONTAL STABILIZER RIB DAMAGE AT XHS 86 PER EIA ECRA 941-55-013-2 REV A.
